# SDR ASAA2017122222990

- Difficulty date: December 22, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,557 hours, 3,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY SLIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMPED IAW AMM 33-51-04-960-801.  CHECKED GOOD.
